# SDR GLBA20060885

- Difficulty date: January 12, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 21,637 hours, 30,504 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 289
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE LOWER SKIN, FORWARD SPAR FLANGE HAS (2) PULLED RIVETS WITH 1.2500 INCH CRACK AT F.S. 289.0 AND W.S. 29.06.  REPAIRED CRACK AND RIVETS IAW  SRM 53-90-18.
